# SDR AALA2019022529002

- Difficulty date: February 21, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 24,101 hours, 19,775 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensor
- Part number: 2015G2H2H9
- Part serial: 2857
- Condition: Faulty
- Part time: 6,960 hours, 5,541 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, IN ICING CONDITIONS AT 2500 FEET,  THE AIRCRAFT EXPERIENCED VIOLENT ROLL. AP & AT DISCONNECTED AND EICAS MESSAGES WERE DISPLAYED AT FAIL,  WIND SHEAR FAIL, STALL PROT FAIL, AND THE AOA LIMIT FAIL.  AFTER LANDING,  ADS PROBE 3+1 FAIL, DISPLAYED.  REPLACED SMART PROBE IAW AMM 34-13-01.
